Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

140 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Plan b pill and bleeding

Premium Questions

doctor1 MD

to my ovulation date, so I took plan b since we had been a little careless. I've taken it before with no side effects, but this time I am know bleeding again a week after taking the pill. It's like a full ...

doctor1 MD

3 Weeks Ago , My Period Ended In XXXXXXX 9 Buh The Next Day I Had Unproteced Sex , && He DIDT Cum Inside Me Or Anything Buh Jst to Be on The Safe Side , i Took Plan B Within 19Hrs , 1 Week Later I Had ...

doctor1 MD

Hello, I have Von Willebrand Disease and took Plan B pill once before and experience very heavy bleeding my next period. Would it be safe to take again? What do I do in order to take the Plan B pill ...

doctor1 MD

Does vyvanse counteract plan b pill......can they be taken within an hr of each other? ...

doctor1 MD

what is the better or difference between Plan B (it has 1 one table ) and the Plan B (the one brings 2 tablets) cause Doctor told take both dosage both,but all the pharmacy that I know sell The Plan ...

Public Forum Discussions

doctor1 MD

I took the Plan B one-step pill one night along with my regular birth control pill I was supposed to take that night. I had just finished my period when I took the plan b one-step pill. Two weeks later, I ...

doctor1 MD

Hi i had intercourse with my boyf,one week after my period and took the plan b pill on the 2nd day can i still get pregnant? Also, after the intercourse i was bleeding light pink a for a few days ...

doctor1 MD

Hi I ve taken plan b twice in a month, recently close together and I also recently got a real birth control pill I m not sure if this is spotting or my period that I got today. The dr said to start my birth ...

doctor1 MD

inside again and i did not take the pill anymore. But today i got bleeding but not a lot of period bleeding like i would usually the first day,could i be pregnant ? and my period is supouse to staft ...

doctor1 MD

around my butt but I wasn t sure if it got down there so we went out and bought a plan b pill just in case and I took it within 2 hours. about 5 days later I started bleeding for about 3-4 days but it wasn ...

doctor1 MD

I took a Plan B pill on the afternoon of January 11th. My last menstrual period before ... 1st, 2nd and today the 3rd. Is it normal to have side effects from the Plan B close to a month later? ...

doctor1 MD

? Is that the right decision or should I take plan b again? ... be and bleeded on 27th but today is 18th and so far no regular period which is 9th every month and also I had ...

doctor1 MD

I had unprotected sex dec 30 took the plan b 12 hrs later my periods are irregular suppose to of started last wkend but didnt. I also got put on birth control pills 2 wks ago. Yesterday evenin I started ...

doctor1 MD

I m 16 years old, I don t take birth control and I ve never taken a Plan B pill. My usual menstrual cycle is 7 days long on the last week of the month, and it is usually very heavy bleeding . This month I ...

doctor1 MD

bought Plan- B and took it. within 24 hours of having sex. Yesterday, the 25th, i started my period again ...

Mobile Questions and Answers

doctor1 MD

tHIS IS A SIDE EFFECT OF PLAN b PILL.

doctor1 MD

This is due to plan b pill

doctor1 MD

hello,thanks for ur query, plan b pill is an emergency pill taken with in 72hours.as such it causes dizziness, headache, nausea, abdominal pain, uterine pain, delay of menses, heavy menses, uterine bleeding, fatigue, diarrhea, vomiting, or painful menes, these effects usually disappeared within 48 hours. itching or burning could be due to some other cause.kindly consult gynecologist for evaluatio